# SDR 2016FA0000192

- Difficulty date: November 13, 2015
- Submitted: April 26, 2016
- Operation: General aviation
- Engine: Lyc IO360L2A
- Engine time: 3,735 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 991059111
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LOW VOLTAGE LIGHT ILLUMINATED DURING FLIGHT.  AIRCRAFT MADE AN UNSCHEDULED LANDING.  MAINTENANCE FOUND THE GROUND STUD ON THE ALTERNATOR BROKEN AND THE CASING OF THE ALTERNATOR WAS LOOSE AND FRETTING.
